Repositorio de producción científica de la Universidad de Sevilla

A Bochev-Dohrmann-Gunzburger stabilization method for the primitive equations of the ocean

 

Advanced Search
 
Opened Access A Bochev-Dohrmann-Gunzburger stabilization method for the primitive equations of the ocean
Cites

Show item statistics
Icon
Export to
Author: Chacón Rebollo, Tomás
Gómez Mármol, María Macarena
Sánchez Muñoz, Isabel María
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2013-04
Published in: Applied Mathematics Letters, 26 (4), 413-417.
Document type: Article
Abstract: We introduce a low-order stabilized discretization of the Primitive Equations of the Ocean, with a highly reduced computational complexity. We prove stability through a specific inf-sup condition, and weak convergence to a weak solution. We also perform some numerical test for relevant flows.
Cite: Chacón Rebollo, T., Gómez Mármol, M.M. y Sánchez Muñoz, I.M. (2013). A Bochev–Dohrmann–Gunzburger stabilization method for the primitive equations of the ocean. Applied Mathematics Letters, 26 (4), 413-417.
Size: 3.354Mb
Format: PDF

URI: http://hdl.handle.net/11441/42069

DOI: 10.1016/j.aml.2012.10.015

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)